| Model Number |
Z9002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient age/date of birth: unknown as information was not provided.Date of event: exact date of event unknown/not provided.Best estimate is between (b)(6) 2019 to (b)(6) 2019.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported z9002 26.0 diopter intraocular lens (iol) was implanted in the patient¿s ocular sinister (left eye) on (b)(6) 2019.Iol was later explanted on (b)(6) 2019 due to complaint of unexpected postop refraction.It was reported outcome does not significantly interfere with activities of daily life and the patient has recovered.No additional information was provided to johnson & johnson surgical vision.
Additional Manufacturer Narrative
Additional information: device available for evaluation; returned to manufacturer on: 08/23/2019.Device evaluated by manufacturer.Device evaluation: the sample was evaluated and the lens was cut.The condition observed is consistent with a lens that has been explanted.The reported issue could not be verified.It could not be determined if the issue reported is related to manufacturing process as the lens was used and cut in a surgical procedure.Based on the product returned evaluation, a product quality deficiency or product malfunction could not be determined.However, the miq report was reviewed and the lens diopter measure meet specifications.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed that no other complaints for this production order number have been received.Conclusion: as a result of the investigation, there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa (b)(4).